Vereinfachter Beweis des Satzes von Minkowski—Hajós

Rédei, László: Vereinfachter Beweis des Satzes von Minkowski—Hajós. Acta scientiarum mathematicarum, (13) 1. pp. 21-35. (1949)

[img] Cikk, tanulmány, mű
math_013_fasc_001_021-035.pdf

Download (992kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 1
Page Range: pp. 21-35
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Minkowski Hermann, Hajós György, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13652

Actions (login required)

View Item View Item